Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A selection theorem for topological convex structures

Author: M. van de Vel
Journal: Trans. Amer. Math. Soc. 336 (1993), 463-496
MSC: Primary 46A99; Secondary 47H04, 54C65
MathSciNet review: 1169083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A continuous selection theorem has been obtained for multivalued functions, the values of which are convex sets of certain synthetic convex structures. Applications are given related with superextensions, (semi)lattices, spaces of order arcs, trees, Whitney levels in hyperspaces, and geometric topology. Applications to traditional convexity in vector spaces involve Beer's approximation theorem and a fixed point theorem of Dugundji-Granas. Some other applications (a.o. an invariant arc theorem) appear elsewhere.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A99, 47H04, 54C65

Retrieve articles in all journals with MSC: 46A99, 47H04, 54C65

Additional Information

PII: S 0002-9947(1993)1169083-9
Keywords: Absolute retract, compact (semi)lattice, continuous selection, convex hyperspace, convex system, Kakutani separation property, LSC multifunction, metric convex structure, space of order arcs, tree, uniform convex structure, Whitney map
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia